# SDR FDEA201108183370

- Difficulty date: August 18, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INTERCOSTAL TEE, INNER ANGLE HAS CORROSION ON THE EDGE.  BLENDED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02. MAJOR REPAIR.
